Plavix side effects itching

Common Questions and Answers about Plavix side effects itching

plavix

//www.drugs.com/sfx/plavix-side-effects.html Natural alternative: Nattokinase is a potent fibrinolytic (anti-clotting) enzyme extracted and highly purified from a traditional Japanese food called Natto. Nattokinase enhances our body’s natural ability to fight blood clots, and has an advantage over blood thinners because it has a prolonged effect without side effects.
Hello , I am on Plavix too and having read the leaflet I see rash and itching is among possible side effects. Have you been back to your Doctor and mentioned this problem ? It may be worth it to put your mind at ease.
Iwas placed on 75mg plavix and as well continue with a baby aspirin. I do show some side effects of plavix like itching as well as the blue and purple bruise looking spots all of which I will be pointing out to my doctor on my appointment next week. Before hand though I would like to know 'do I have to stay on plavix and for how long? Is there another drug instead of plavix? That would be as good or effective?
Has anyone experienced any bad side effects from the hcg shots? I am administering them myself and just want to know what to look out for.
About 1-1/2 months ago he started experiencing mild itching on his legs and has now become chronic all over his body. Most of his meds have rash and itching side effects. Aggrenox was just changed to Plavix, but the itching has not stopped. 325mg of aspirin is also a future consideration as a blood thinner. He was given Ativan 0.5mg two days ago to stop the itching. The first night he practically scratched two wholes in his paralyzed arm.
I have been suffering from this intense, though not constant itchiness of hands and feet just under the skin for the last 10 months or so. No Diabetese, allergies or side effects have been identified. I tried taking B complex Vit and these helped temporarily. Itchiness seems more pronounced after a shower or when it is cold.( By the way I love cold drinks and AC environment) By chance I discovered that wearing socks and gloves releives the symptoms within 5 minutes or so.
Plavix All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Plavix: Easy bruising; minor bleeding.
I am not sure if the therapy would or wouldn't work without aspirin. I have never heard this before. I know it has been suggested I take Plavix and aspirin. I don't take the Plavix for personal reasons, and I always forget my aspirin. I did some goggling and found this bit in an article. It suggests that Plavix is an alternative. Not sure if that is correct or not.
Your cough could come from your medication you are taking,side effects. Look up what kind of side effects could come your medication or drug interaction. Lisonopril does it for me and my freind. Good luck.
Below r side effects of plavix What side effects may occur? Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue using Plavix.
Your husband should talk to his doctor and/or pharmacist about this. Oftentimes, pharmacists will have even better info about the side effects of drugs than doctors do. An allergy to something in the environment or to one or more foods is also a possibility. I have an itchy spot on my back that my allergist has diagnosed as eczema, and I do not have any stents in my heart and do not take Plavix. I have allergies to dust, dander, and pollen.
even due to adverse side effects , they more less try to ban aid patch over the bad side effects with another drug , that most times causes more side effects to happen ! its Playing God ! Toprol had the most side effects - out all the beta blockers I took ! the worst being Hair loss - and vision problems and rapid waight ! long term useage also can cause - blood sugar to go high or low.. and can cause diabetes to happen ! the drug makers know this !
My initial advice would be to check for known - and even low risk side effects of the drugs you take. Even things like antidepressants can (in some people) cause liver related side effects - i/e increased enzyme readings due to cell damage. Both the liver and spleen are in concert with many problems and they can both swell.
I have seen two dermatologists and neither one can figure out what causes the condition or what to do for it except anti-itch creams and ointments. I have been on and off prednisone twice, and that works great, except the side effects are so bad that neither doctor wants to keep me on it for more than a few weeks. They itching and burning are so bad that I am tempted to go back on the prednisone and to hell with the side effects. Can the cause be the drugs I take?
it seemed to get worse and worse. So when I looked at side effects of celebrex on the packaging it said itching...and online it was listed also unusual bruising..So that seemed to explain it..I tried calling the doctor that prescribed it but he didn't call me back and at that point I was to see a different doctor..Finally at this point i stopped taking it and after a week it went away...So i never mentioned it to the doctor...Well now its back...itching...
I didn't see the Dr to ask him about it because he was on vacation, but I also didn't think to ask him of any possible side effects. When I contact the office, I'll post any remarks he has to say about it.
have been there before, so no problem there, just a transfer of orders...........am doing very well on the Tysabri, side effects well controlled on meds and probably over most of them but chicken to go off meds! I'm mainly lurking, due to the stress of weeding down the summer house, so forgive my absence. It's far more emotional than I anticipated but trying. One minor flare but when realized it was stress caused, dealth with it with a quick dose of steroids and days of rest.
all is OK, according to the ophthalmologist. Some of this could be side effects of meds, but when I've been off thm, it hasn't changed. Thanks for your input in advance.
does any one suffer from any side effects such as sweating on the side of the face and above the eye also eye twitches!
I had the head and spine done and it only took 45 mins - not too bad - but I did refuse the contrast due to the side effects.
The first few days of taking the SSRI sucked big time. The side effects for me were dizziness and confusion, which triggered a couple of panic attacks. The numbness and tingling in my shoulder blade, back of the neck and back of the head got worse and spread to my scalp in general. It was bad, and I was freaking the hell out. So I took the emergency Alprazolam (basically Xanax) they gave me for these types of attacks.
09/15/07 The first diagnosing Neuro recommended Rebif which I declined because of side effects. After I declined Rebif the only thing he said to me on the phone was "well, good luck then". I found all the detailed copies of my LP and Blood tests and have all the MRI pictures here in my home. I took LDN for one year with no improvement in my left sided weakness but I did get an overall sense of well being.
I am also on antibiotics and the doctor told me that if you have infections that are going on untreated you are more likely to have a rapid heart rate. He wants me to see the cardiologist about the pvc's just to be on the safe side. You are not going crazy, you are just like the rest of us. I am still spending time taking my pulse, afraid to go out because what if they happen really hard?
I haven’t been on tons of prescription drugs other than Nexium for heartburn and 3 months of Plavix & Aspirin and I take a baby aspirin a day anyhow – but in my mind that’s tonssssssssss of prescription meds. Way too many! I also with my own careful research and naturopathic help, take good vitamins and minerals specific to my body. I guess I just don’t trust my groceries any more.  I am only a mild social drinker so the red palms don’t equal liver failure. Whew!
) My ex-wife has an uncle who is a physician across the border in Mexico, so I might visit him for a presciption for a blood thinner and stop taking the vitamin E and garlic, unless he says otherwise. I already take 10 mg. of Plavix and 3,000 mg. of garlic a day, so I bought some vitamin E this morning and will take 400 i.u per day as recommended. Time will tell. If anyone has gotten any confirmation from a physician about these symptoms and the possible causes, please post that information.
MedHelp Health Answers